# SDR AALA202205272246

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 737
- Aircraft serial: 40627
- Aircraft time: 24,282 hours, 3,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT SEAT 2R LED DOES NOT FLASH. FLASHLIGHT BATTERY REPLACED.
